Invariant manifolds for products of random diffeomorphisms

Abstract This paper is concerned with the construction of invariant families of submanifolds for products of random diffeomorphisms on a compact Riemannian manifold. These submanifolds can be obtained for almost arbitrary parameters disjoint from the Lyapunov spectrum of the resulting cocycle. Local... Ausführliche Beschreibung

1. Person: Dahlke, Stephan
Quelle: in Journal of dynamics and differential equations Vol. 9 (1997), p. 157-210
Weitere Artikel
Format: Online-Artikel
Genre: Invariant manifolds, random diffeomorphisms, Lyapunov exponents, ergodic theory, Primary 34C35, 58F11, secondary 28D05, 60J05
Sprache: English
Veröffentlicht: 1997
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1997 Plenum Publishing Corporation

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions